# SDR AWXA200601014

- Difficulty date: June 9, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147203
- Condition: Corroded
- Location: Fuselage
- Part time: 20,533 hours, 7,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON SEAT TRACK ON FLOOR STRUCTURE IN PAX CABIN AT Y-1292 FR36+3", FR 38+7.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IN THE PAX CABIN AT Y-1292 FROM FR 36 TO FR 41 IAW AIRBUS 319 SRM 51-72-11 PAGES 1-2.
